# SDR UALA2008111301695

- Difficulty date: March 25, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 26,644 hours, 3,550 cycles
- Engine: Pwa PW40903
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER CREW WHEN ONLY ELEVATOR MOVEMENT, HAD TOO MUCH RESISTANCE.  WHEN ONLY AILERON MOVEMENT, RIGHT SIDE TOO MUCH RESISTANCE.  WITH SPOILERS DEPLOYED AILERONS OK.  ELEVATORS ALWAYS HAD TOO MUCH RESISTANCE.  NO UNUSUAL AILERON FORCES NOTED.  HEAVY ELEV FORCES ARE PRESENT.  RT HYD SYS CUTTING OUT AND RT SYS QTY DROPPING WITH NO EVIDENCE OF EXTERNAL LEAKAGE.  QTY ON RTBL .94, QTY AFTER OPS CHECKS - .66.  NO STATUS MSGS OR OTHER DEFECTS NOTED.  ACCMP'D ELEV AND FORCE CHKS.  SVC'D R HYDS.  ALL CHECKS GOOD.  NO HYD LOSS.  EDP GOOD.  COULD NOT DUPLICATE PROBLEM.
